# SDR ASAA0641203

- Difficulty date: November 10, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 26,739 hours, 14,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6552878U125
- Condition: Corroded
- Location: Bs 960-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ENTRANCE CORROSION FOUND AT LWR SILL CHORD.  REPLACED CHORD IAW SRM 51-40-02 AND 51-40-05.
